# SDR SWAA2023010978324

- Difficulty date: December 3, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 28L LOCATED BS360 TO BS380 AND WL149.5 AT EQUIPMENT ELECTRONIC COMP 2022-664448<[01] TOOL USED ULTRASONIC EQUIPMENT P/N: 45MG; S/N: 221859911; DUE DATE: 07-NOV-23.;[02] TOOL USED: ET EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022233; DUE DATE: 30-AUG-23;[03] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23.;[04] REPAIRED STRINGER 28L BETWEEN BS 360 TO BS 400 AND WL149.5 AT EQUIPMENT ELECTRONIC COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. AND DWG: 143A3230 REV: - SEE INDIVIDUAL SINGOFFS BELOW.;[05] REPAIRED STRINGER 28L BETWEEN BS 360 TO BS 400 AND WL149.5 AT EQUIPMENT ELECTRONIC COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. AND DWG: 143A3230 REV: - SEE INDIVIDUAL SINGOFFS BELOW.  RII ACCOMPLISHED
